# SDR IPXA99M57898

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0674
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW 412127.  REPLACED EMERGENCY LIGHTING SYSTEM POWER SUPPLY.  OPS OK REF MM 33-51-01-4.  DEFERRAL CLEARED.
